# SDR AALA202011039005

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 59,716 hours, 28,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD MEGAPHONE INTERMITTENT.  REPLACED FORWARD MEGAPHONE, IAW AMM 25-60-00.
